Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On matrices over the ring of continuous complex valued functions on a Stonian space


Authors: Don Deckard and Carl Pearcy
Journal: Proc. Amer. Math. Soc. 14 (1963), 322-328
MSC: Primary 46.25; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0147926-1
MathSciNet review: 0147926
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 46.55

Retrieve articles in all journals with MSC: 46.25, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0147926-1
Article copyright: © Copyright 1963 American Mathematical Society